# SDR RAIA201709260001

- Difficulty date: September 26, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 42,483 hours, 38,714 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE AFTER TAKE OFF.  R & R NOSE LANDING GEAR ACTUATOR, OPS CHECKED GOOD.
